MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ASSY,M AIH, 1.6 DIA, W/SWITCH, 100-120V ONLY, PACK; INTERNAL PADDLE

ZOLL MEDICAL CORPORATION ASSY,M AIH, 1.6 DIA, W/SWITCH, 100-120V ONLY, PACK; INTERNAL PADDLE
Model Number 1011-0139-02
Medical Device Problem Code Failure to Discharge (1169)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the associated defibrillator was unable to discharge using these internal handles.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the reported malfunction was duplicated and attributed to a faulty switch on the internal paddles.Analysis for reports of this type has not identified an increase in trend.

Brand Name
ASSY,M AIH, 1.6 DIA, W/SWITCH, 100-120V ONLY, PACK
Common Device Name
INTERNAL PADDLE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7596435
Report Number1220908-2018-01616
Device Sequence Number178538
Product Code LDD
UDI-Device Identifier00847946022334
UDI-Public00847946022334
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0139-02
Device Catalogue Number1011-0139-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/24/2018
Supplement Date Received by Manufacturer05/24/2018
Initial Report FDA Received Date06/13/2018
Supplement Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1